MathSciNet Relay Station
MathSciNet bibliographic data
MR2841069 (2012f:60291) 60J75 (31C25 60J45)
Masamune, Jun; Uemura, Toshihiro Conservation property of symmetric jump processes. Ann. Inst. Henri Poincaré Probab. Stat. 47 (2011), no. 3, 650–662.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement